Advertisement

Russian Journal of Mathematical Physics

, Volume 26, Issue 1, pp 70–74 | Cite as

Application of an Asymptotic Solution of the Problem of Linear Wave Propagation on Water to the Approximation of Tsunami Mareograms of 2011 Obtained at Two DART Stations

  • S. Ya. Sekerzh–Zen’kovichEmail author
  • A. A. TolchennikovEmail author
Article
  • 7 Downloads

Abstract

The paper continues the investigation of 2011 tsunami waves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kh. Kh. Il’yasov, V. E. Nazaikinskii, S.Ya. Sekerzh–Zen’kovich, and A. A. Tolchennikov, “Asymptotic Estimate of the 2011 Tsunami Source Epicenter Coordinates Based on the Mareograms Recorded by the South Iwate GPS Buoy and the DART 21418 Station,” Dokl. Phys. 61 (7), 335–339 (2016) [Original Russian Text: Dokl. Akad. Nauk 469 (1), 46–50 (2016)].ADSCrossRefGoogle Scholar
  2. 2.
    S. Yu. Dobrokhotov and V. E. Nazaikinskii, “Punctured Lagrangian Manifolds and Asymptotic Solutions of the Linear Water Wave Equations with Localized Initial Conditions,” Math. Notes 101 (6), 1053–1060 (2017) [In Russian: Mat. Zametki 101 (6), 936–942 (2017)].MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    S. Glimsdal, G. K. Pedersen, C. B. Harbitz, and F. Lovholt, “Dispersion of Tsunamis: Does It Really Matter?” Nat. Hazards Earth Syst. Sci. 13, 1507–1526 (2013).ADSCrossRefGoogle Scholar
  4. 4.
    F. Lovholt, G. Kaiser, S. Glimsdal, L. Scheele, C. B. Harbitz, and G. Pedersen, “Modeling Propagation and Inundation of the 11 March 2011 Tohoku Tsunami,” Nat. Hazards Earth Syst. Sci. 12, 1017–1028 (2012).ADSCrossRefGoogle Scholar
  5. 5.
    S. Ya. Sekerzh–Zen’kovich, “Analytic Study of a Potential Model of Tsunami with a Simple Source of Piston Type. 2. Asymptotic Formula for the Height of Tsunami in the Far Field,” Russ. J. Math. Phys. 20 (4), 542–546 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    S. Yu. Dobrokhotov, S. Ya. Sekerzh–Zen’kovich, and A. A. Tolchennikov, “Exact and Asymptotic Solutions of the Cauchy–Poisson Problem with Localized Initial Conditions and a Constant Function of the Bottom,” Russ. J. Math. Phys. 24 (3), 310–321 (2017).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Ishlinsky Institute for Problems in Mechanics of the Russian Academy of SciencesMoscowRussia
  2. 2.Moscow Institute of Physics and Technology (State University), DolgoprudnyMoscow regionRussia

Personalised recommendations